Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Burning sensation in back and leg. Done MRI, taking onazep & neuropill. Stopped medicine problem persist.

Dear sir, A]I am of age 41 male having gout in the left big toe for 9 years and my uric acid level is higher and Iam taking zyloric. B]I am taking amlovas .5mg for my hypertension for past 12 years still it is 140/90. C]For the past two years I am feeling a burning sensation in my left leg and had lower back pain then I took MRI scan on25.11.12 and the impression is 1.cervical and lumbar spondylosis 2.C5-C6 disc diffuse posterior bulge causing ventral sac thecal sac indentation with bilateral neural foraminal narrowing and exiting nerve root compression. 3.L5-S1 disc annular tear with posterior bulge and central protrusion causing ventral the cal sac indentation. no evidence of neural foraminal narrowing.I took lonazep.25mg and neuropill 100 for two months when I stopped taking medicines I had the burning sensation in my left leg and my back pain started.Then I consulted the same neurologist on jan 2012 he recommended rivotril .5 and neuropill 300 and i had the dosage which continued upto may 2012 .last iI stopped taking the medicine the next day the burning sensation started along with the back pain. PLEASE HELP ME l5
Asked On : Sun, 27 May 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Spine Surgeon 's  Response
from your history you have neuritic type of pain which require prolonged medications along with vitamin B supplementation.
As your MRI findings do not warrant a surgery please continue the drugs and please check your blood sugar level to make sure that you are not diabetic
Answered: Sat, 29 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor